# SDR CA010906013

- Difficulty date: August 10, 2001
- Submitted: September 17, 2001
- Operation: Air carrier
- Make and model: Doug DC-9-32
- Aircraft time: 62,175 hours
- Engine: Pwa JT8D7
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21011403
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF THE FLIGHT CREW LOST CONTROL OF THE CABIN PRESSURE. THE CREW WAS UNABLE TO CONTROL THE CABIN IN MANUAL MODE. AIRCRAFT RETURNED TO MONTREAL. ERS CALLED OUT DUE TO OVERWEIGHT LANDING. BOTH CABIN PRESSURE CONTROLLERS REPLACED. PRESSURIZATION CONTROL SYSTEM CERTIFICATION CARRIED OUT. AIRCRAFT SERVICEABLE.
